# SDR UF6A960203

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65R290424B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SBN - STRONG ODOR OF SMOKE IN BETWEEN FLIGHT DECK AND CABIN.  MAINTENANCE REMOVED AND REPLACED BALLAST UNIT IN ROOF PANEL BALLAST L1.  SYSTEM OPS CHECK GOOD.  (M)
